Alert archive / Indiana / Flash Flood Warnings in 2005
Flash Flood Warning 19, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Nov 15, 2005, 4:14 AM EST for Harrison County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 4:14 AM EST (09:14 UTC)
- Expired
- Nov 15, 2005, 7:15 AM EST
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Harrison County, IN
The radar
The Louisville radar (KLVX), 30 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 6:44 AM EST | FLOOD | 5 Nw Corydon, IN | I-64 DOWN TO ONE LANE AT MILE MAKER 100 IN WESTERN HARRISON COUNTY DUE TO WATER OVER THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 150917
FFWLMK
INC061-151215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 AM EST TUE NOV 15 2005
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARRISON COUNTY IN SOUTH CENTRAL INDIANA
* UNTIL 715 AM EST
* AT 412 AM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLOODING
WAS OCCURRING ON I-64 AT MILE MARKER 100 IN HARRISON COUNTY. PERSISTENT
BANDS OF HEAVY RAIN WILL CONTINUE THROUGH THE EARLY MORNING HOURS. TOTAL
RAINFALL AMOUNTS COULD EXCEED 4 INCHES.
* THIS WARNING INCLUDES LOCATIONS SUCH AS CORYDON
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...YOUR LOCAL RADIO AND
TELEVISION MEDIA FOR DETAILS AND FURTHER UPDATES.
LAT...LON 3808 8627 3814 8627 3818 8631 3823 8622
3832 8627 3835 8623 3841 8625 3841 8604
3830 8602 3819 8596 3818 8592 3807 8592
3801 8596 3799 8606
$$
CS1 follow-up statement
000
WGUS73 KLMK 151126
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 AM EST TUE NOV 15 2005
INC061-151215-
HARRISON IN-
625 AM EST TUE NOV 15 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 715 AM EST FOR HARRISON
COUNTY...
AT 621 AM EST...HEAVY RAIN CONTINUED OVER HARRISON COUNTY...
ESPECIALLY TO THE SOUTH OF I-64. RAINFALL RATES ARE AVERAGING ABOUT
ONE INCH PER HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORYDON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3808 8627 3814 8627 3818 8631 3823 8622
3832 8627 3835 8623 3841 8625 3841 8604
3830 8602 3819 8596 3818 8592 3807 8592
3801 8596 3799 8606
$$
CSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 2:10 AM EST, 2 hours 4 minutes earlier.
Area forecast discussion, Nov 15, 2:10 AM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
210 AM EST TUE NOV 15 2005
...ACTIVE WX NEXT 24 HOURS: HVY RAIN THIS MORNING AND WIDESPREAD SVR
WX THIS AFTN/EVE...
.SHORT TERM (TODAY...TONIGHT...WEDNESDAY)...
FOLLOWING RUC/NAM DATA FOR THIS PORTION OF THE FCST. BAND OF MAINLY
ELEVATED CONVECTION ONGOING ALONG/NORTH OF THE OHIO RIVER...IN ASSOC
WITH WARM FRONT LIFTING NWD INTO IN/OH. HVY RAIN WILL CONTINUE OVER
SRN IND WITH TRAINING CELLS. MUCH OF THE REFLECTIVITY IS BELOW
20KFT...SUGGESTIVE OF TORRENTIAL RAINS AND SMALL HAIL...CONFIRMED BY
SPOTTER REPORTS. SOME SPOTS IN SRN IND MAY PICK UP 3-4 INCHES OF
RAIN...HIGHER AMTS NOT OUT OF THE QUESTION. HPC HAS PUT THIS AREA IN
A HIGH RISK FOR EXCESSIVE RAINS...SO WELL HAVE TO MONITOR FOR
FLOODING PROBLEMS ESPECIALLY IN THE MORE URBANIZED AREAS. DRY
ANTECEDENT GROUND MAY HELP DELAY WIDESPREAD FLOODING ISSUES...BUT
THE BAND OF RAIN STRETCHES BACK ALL THE WAY TO SE MO...SO HAVE
ISSUED A FLOOD WATCH THROUGH 9 AM EST FOR SRN IND AND KY COUNTIES
ALONG OHIO RIVER.
WITH INCREASING LLJ...SHEAR PROFILES ARE FAVORABLE FOR SVR STORMS...
DEPENDING ON THE AMT OF INSTABILITY THAT CAN ADVECT NWD INTO THE
REGION. LAPS IS SHOWING THAT LIS HAVE FINALLY GONE BELOW ZERO IN
THE WARM SECTOR FROM SRN KY DOWN INTO WRN TN AS OF 06 UTC. SCT TSRA
HAVE DEVELOPED IN THE WARM SECTOR AND THOSE WILL HAVE TO BE WATCHED
FOR FURTHER DEVELOPMENT. NAM BUFKIT HODOGRAPHS IN LOWEST 1KM AGL
INDICATE POTENTIAL FOR ROTATING STORMS WITHIN WARM SECTOR. TORNADO
WATCH #863 IN EFFECT UNTIL 11 UTC.
LATEST RUC INDICATES THAT WARM FRONTAL PCPN SHOULD LIFT NWD BY
AROUND DAYBREAK LEAVING CWA SOLIDLY IN THE WARM SECTOR...WITH MAINLY
SCT TSRA THROUGH THE MORNING HOURS. HOWEVER ONGOING CONVECTIVE BAND
HAS LIKELY ESTABLISHED A GOOD COLD POOL THAT MAY HELP ANCHOR PCPN
WHERE IT IS NOW RATHER THAN LIFTING IT NWD. SO WILL CONTINUE
CATEGORICAL POPS THROUGH THE MORNING ALONG/NORTH OF AN OWB-FFT
LINE...WITH SCT-LIKELY POPS FOR REST OF CWA.
INTO THIS AFTERNOON AND EVENING...SHARP UPPER TROF EJECTS OUT OF THE
CNTRL PLAINS INTO MID-MISS RIVER VALLEY. FOLLOWING NAM 700MB OMEGA
FIELDS...LINEAR CONVECTION LOOKS TO ORGANIZE BY MID/LATE AFTN OVER
MID MISS RIVER VALLEY...THEN PROPAGATE EASTWARD AT A QUICK RATE
THROUGH THE EVENING HOURS. MODELS USUALLY ARE TOO SLOW WITH
ORGANIZED CONVECTIVE DEVELOPMENT/MOVEMENT...ESPECIALLY FORWARD
PROPAGATING LINEAR CONVECTION...SO WILL FACTOR IN ABOUT A 3 HOUR
BIAS CORRECTION IN OUR FORECAST FOR SQUALL LINE PASSAGE. WIDESPREAD
DAMAGING WINDS A GOOD POSSIBILITY WITH THIS LINE...HIGHLIGHTED IN
HWO. CWA IS IN A SPC DAY ONE RISK GRADIENT WITH A HIGH RISK WEST
OF I-65...THEN A MODERATE RISK...THEN A SLIGHT RISK FOR OUR ERN
COUNTIES. SEE SPC OUTLOOK FOR ADDITIONAL INFORMATION.
AHEAD OF SQ LINE IN THE WARM SECTOR...DISCRETE CELLS ARE POSSIBLE
THIS AFTN. THESE WILL HAVE TO BE WATCHED FOR TORNADO POTENTIAL.
CURRENT AIRCRAFT SOUNDINGS OUT OF MEMPHIS DO SHOW A SLIGHT WARMING
ABOUT 600MB...AND NAM IS SHOWING THOSE SLIGHTLY WARM TEMPS AT 600MB
ADVECTING NWD INTO CWA THROUGH THE EARLY AFTN HOURS WHICH MAY AFFECT
DEVELOPMENT IN THE WARM SECTOR DURING THAT PERIOD. SOMETHING TO
WATCH...BUT IN THESE STRONG AUTUMN STORMS THE DYNAMICS CAN EASILY
OVERCOME COMPARATIVELY WEAK INSTABILITY. SOUTHERLIES AHEAD OF THE
FRONTAL SQUALL LINE WILL BE GUSTY (25KTS OR SO)...AND TEMPERATURES
WILL GET FAIRLY WARM. FOLLOWING MAINLY RAW NAM12 NUMBERS TODAY...
THOUGH MAY GO A FEW DEGREES ABOVE THOSE OVER CNTRL KY SINCE WE MAY
SEE A FAIR AMT OF SUN THERE...EVIDENCED BY CLEAR SLOT NOW ON SAT PIX
FROM WRN TN BACK DOWN INTO AR. CURRENT RECORD HIGHS SHOULD BE
SAFE...BUT NOT OUT OF THE QUESTION TO COME CLOSE.
AFTER SQ PASSAGE THIS EVENING...SOME RESIDUAL SHOWERS WILL BE FCST
FOR A FEW HOURS...AS POST-FRONTAL WINDS GUST UP TO 25KTS AND
TEMPERATURES FALL RAPIDLY. INTO WEDNESDAY...TEMPERATURES MAY BE SLOW
TO RISE (IF AT ALL)...ESP FROM SRN IND OVER INTO LOU/LEX ZONES WHERE
CLOUDS WILL BE MOST PERSISTENT BASED ON NAM BUFKIT DATA. CS
.LONG TERM (WEDNESDAY NIGHT-MONDAY)...
DUE TO ONGOING WX...WILL NOT MAKE ANY CHANGES TO THE LONG TERM
PERIOD OF THE FORECAST...EXCEPT TO ADD NEW DAY 7 GRIDS FOR THE NDFD.
RELEVANT PORTIONS OF THE PREVIOUS LONG TERM DISCUSSION CONTINUED
BELOW. CS
WED NIGHT THRU THU NGT...
AS NW FLO GOES ZONAL WED NGT/THU...PARTIAL CLEARING WILL LEAD TO SUB
FRZG TEMPS WED AND THU NGT...POSSIBLY THE COLDEST OF THE SEASON THIS
AUTUMN.--DK
FRI THRU MON...
WE CONT IN A HIGH AMPLITUDE UPR LVL PATTERN DURG THIS PD WITH A
SHRTWV TROF TO MOVE INTO THE LWR OH/TN VLYS FRI AND ANOTHER TROF
SUN. PROGGED MSTR DOES NOT APPEAR DEEP ENUF TO INSERT POPS FOR
FRI...HOWEVER CDFNT ASCTD WITH SECOND TROF MAY TRIGGER SOME SHOWERS
LATE SAT OR EARLY SUN. NCEP FAVORS A DRY WEEKEND BASED ON THE ECMWF
WHICH HAS SUPPORT FROM NCEPS ENSMEAN AND 06Z GFS. WILL STAY
CONSISTENT WITH ONGOING DRY FCST FOR NOW AND TEMPS AS WELL. --DK
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 9 AM EST FOR COUNTIES ALONG OHIO RIVER.
TORNADO WATCH UNTIL 6 AM EST WEST OF A FT KNOX TO GLASGOW LINE.
IN...FLOOD WATCH UNTIL 9 AM EST ALL COUNTIES.
TORNADO WATCH UNTIL 6 AM EST BASICALLY HARRISON COUNTY WESTWARD.Hazardous weather outlook, Nov 15, 4:00 AM EST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 400 AM EST TUE NOV 15 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-160930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 400 AM EST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. ...HEAVY RAINFALL AND POSSIBLE FLOODING THIS MORNING FOR SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY... ...HIGH RISK OF SEVERE STORMS AND POSSIBLE TORNADOES TODAY AND THIS EVENING WEST OF A LOUISVILLE TO BOWLING GREEN LINE...WITH A MODERATE RISK ELSEWHERE... .DAY ONE...TODAY AND TONIGHT. ASSOCIATED WITH A WARM FRONT LIFTING INTO INDIANA AND OHIO THIS MORNING...A BAND OF HEAVY SHOWERS AND THUNDERSTORMS WILL LIKELY PERSIST ALONG AND NORTH OF THE OHIO RIVER. POCKETS OF TORRENTIAL RAINS ARE EXPECTED WITH RAINFALL AMOUNTS OF 4 INCHES POSSIBLE THIS MORNING. THIS MAY RESULT IN FLOODING PROBLEMS...PARTICULARLY IN MORE URBANIZED AREAS. A FLOOD WATCH HAS BEEN POSTED UNTIL 9 AM EST. A TORNADO WATCH IS IN EFFECT FOR LOCATIONS ALONG AND WEST OF A CORYDON...FT KNOX...GLASGOW LINE UNTIL 6 AM EST (5 AM CST). SOME THUNDERSTORMS THAT DEVELOP THIS MORNING HAVE THE POTENTIAL TO BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS ARE THE MOST LIKELY THREATS...THOUGH GIVEN THE STRONG WIND FIELDS IN THE ATMOSPHERE AN ISOLATED BRIEF TORNADO IS POSSIBLE EARLY THIS MORNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THE AFTERNOON. SOME OF THESE STORMS COULD BECOME SEVERE...PRODUCING DAMAGING WINDS AND ISOLATED TORNADOES. THEN AS A COLD FRONT APPROACHES THE REGION FROM THE WEST LATE THIS AFTERNOON AND EVENING...A LINE OF STRONG TO SEVERE THUNDERSTORMS IS ANTICIPATED TO CROSS RAPIDLY THROUGH THE AREA. THERE IS POTENTIAL FOR WIDESPREAD DAMAGING WINDS FROM 60 TO 80 MPH...ALONG WITH LARGE HAIL...AND AN ISOLATED TORNADO. CURRENT FORECASTS INDICATE THAT THIS LINE OF STORMS WOULD BE NEAR I-65 BETWEEN ROUGHLY 5 AND 9 PM EST. THE THREAT FOR SEVERE WEATHER SHOULD MOVE EAST OF THE I-75 CORRIDOR AFTER MIDNIGHT EST EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS...MEDIA...LAW ENFORCEMENT...AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER.GOV/LOUISVILLE ON THE INTERNET OR NOAA WEATHER RADIO FOR UPDATES ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION...AND BE PREPARED FOR A WIDESPREAD SEVERE WEATHER EVENT THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS AND LAW ENFORCEMENT ARE ALSO ENCOURAGED TO REPORT ANY OCCURRENCES OF FLOODING THIS MORNING. CS
In the hours before
Special weather statement, Nov 14, 11:52 PM EST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1152 PM EST MON NOV 14 2005 INZ084-089>091-KYZ030-031-150600- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-JEFFERSON KY-OLDHAM KY- INCLUDING THE CITIES OF...MARENGO...TELL CITY...CORYDON... NEW ALBANY...LOUISVILLE...LA GRANGE 1052 PM CST MON NOV 14 2005 /1152 PM EST MON NOV 14 2005/ OVER THE COURSE OF THE EVENING ABOUT TWO INCHES OF RAIN HAD FALLEN IN A BAND FROM PERRY COUNTY INDIANA THROUGH THE ENGLISH...CORYDON...AND NEW ALBANY AREAS...AND THEN ACROSS DOWNTOWN LOUISVILLE AND THROUGH LAGRANGE KENTUCKY. THUNDERSTORMS WILL CONTINUE TO DRENCH THESE SAME AREAS...WITH ANOTHER INCH OF RAIN A POSSIBILITY BETWEEN MIDNIGHT AND 2 AM EST. MINOR FLOODING ISSUES MAY BEGIN AFTER MIDNIGHT IN LOW SPOTS THAT ARE NOTORIOUS FOR FLOODING EASILY AND IN PLACES THAT HAVE POOR DRAINAGE. WHEN DRIVING THROUGH HEAVY RAIN BE ESPECIALLY CAUTIOUS AT NIGHT WHEN POURING RAIN AND FREQUENT LIGHTNING CAN MAKE IT DIFFICULT TO NOTICE WATER-COVERED ROADWAYS. 13
Local storm report, Nov 15, 12:01 AM EST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1201 AM EST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 2 NNE NEW ALBANY 38.33N 85.81W
11/15/2005 2.00 INCH FLOYD IN NWS EMPLOYEE
OVER TWO INCHES OF RAIN THIS EVENING
&&Local storm report, Nov 15, 12:52 AM EST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1252 AM EST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM HAIL STARLIGHT 38.42N 85.90W
11/15/2005 0.25 INCH CLARK IN BROADCAST MEDIA
PEA SIZED HAIL RELAYED BY LOCAL MEDIA
&&Local storm report, Nov 15, 2:38 AM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
238 AM EST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM FLOOD FERDINAND 38.23N 86.86W
11/15/2005 DUBOIS IN LAW ENFORCEMENT
TWO INTERSECTIONS IN FERDINAND FLOODED BY STANDING WATER
BUT NOT CLOSED AT THIS TIME. HWY 162 AND 10TH ST. HWY 162
AND 3RD ST.
&&Special weather statement, Nov 15, 2:40 AM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 240 AM EST TUE NOV 15 2005 INZ089-KYZ023-150845- PERRY IN-HANCOCK KY- INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE 140 AM CST TUE NOV 15 2005 ...STRONG STORM HEADING INTO PERRY AND HARRISON COUNTIES... A THUNDERSTORM WITH TORRENTIAL RAIN AND WIND GUSTS TO 45 MPH WILL MOVE ACROSS NORTHERN HANCOCK COUNTY...INCLUDING THE LEWISPORT AREA...BETWEEN 140 AM AND 200 AM CST. THE STORM WILL ALSO AFFECT SOUTHERN PERRY COUNTY BETWEEN 245 AM AND 315 AM EST...INCLUDING TELL CITY AND FAR SOUTHERN SECTIONS OF HOOSIER NATIONAL FOREST. 13
Special weather statement, Nov 15, 3:20 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 320 AM EST TUE NOV 15 2005 KYZ025-150930- MEADE KY- INCLUDING THE CITY OF...BRANDENBURG 320 AM EST TUE NOV 15 2005 A STRONG STORM WILL MOVE ACROSS NORTHWESTERN MEADE COUNTY BETWEEN 325 AM AND 350 AM EST. PEOPLE NEAR CONCORDIA...WOLF CREEK...AND CEDAR FLAT CAN EXPECT TORRENTIAL RAIN...WIND GUSTS TO 45 MPH...AND FREQUENT DEADLY LIGHTNING. 13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 2:49 AM EST | Severe Thunderstorm Warning | LMK | Perry | 26 min |
| Nov 15, 3:19 AM EST | Severe Thunderstorm Warning | LMK | Crawford | 26 min |
| Nov 15, 3:26 AM EST | Flash Flood Warning | LMK | Crawford, Perry | 3 hr |
| Nov 15, 3:41 AM EST | Tornado Warning | LMK | Harrison | 46 min |
| Nov 15, 7:20 AM EST | Flash Flood Warning | LMK | Clark, Floyd, Harrison | 3 hr |
| Nov 15, 5:53 PM EST | Tornado Warning | LMK | Perry | 29 min |
| Nov 15, 6:12 PM EST | Severe Thunderstorm Warning | LMK | Crawford | 33 min |
| Nov 15, 6:29 PM EST | Severe Thunderstorm Warning | LMK | Orange | 31 min |
| Nov 15, 6:37 PM EST | Severe Thunderstorm Warning | LMK | Washington | 29 min |
| Nov 15, 6:45 PM EST | Tornado Warning | LMK | Dubois | 30 min |
| Nov 15, 6:55 PM EST | Severe Thunderstorm Warning | LMK | Perry | 35 min |
| Nov 15, 6:59 PM EST | Tornado Warning | LMK | Crawford | 46 min |
Nearby
Flash Flood Warnings in Indiana, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.